04-23-2003, 12:29 AM #1
Inherent problems with my cycle and hairloss
I have been on propecia for about 2 and a half months and I just started a cycle of deca and test prop yesterday. I just learned today that deca and Propecia are a bad mix so I am looking for some input as far as where to go from here: my main concern is preventing baldness. Do I stop the deca and just continue with the test prop and Propecia? Or can I hold off on taking the Propecia for the rest my cycle and continue with the deca/test prop then continue with the Propecia again when the cycle is up? Will I lose the results that I have gained if I take a break from using the Propecia?
Last edited by helios; 04-23-2003 at 02:07 AM.
04-23-2003, 12:49 AM #2
04-23-2003, 01:01 AM #3
Yes, is that abnormal? I am using a suggested plan by a friend of mine.
04-23-2003, 11:30 AM #4Associate Member
- Join Date
- Aug 2002
Drop the deca right now. If you drop the propecia for 2-3 months you will have accelerated hairloss until you reach the point you would have been without taking the propecia. Not to mention what are you gonna do about hair loss while on your cycle? Especially if you are only running deca for 4 weeks. Pick up some eq instead and keep taking the propecia if you are worried about your hair.
04-23-2003, 03:16 PM #5
thanks for the input bro
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)